Publication
Title
Spaces modelled by an algebra on [0,] and their complete objects
Author
Abstract
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0166-8641
Volume/pages
157:8(2010), p. 1335-1346
ISI
000277677500008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.04.2010
Last edited 29.06.2018
To cite this reference